advertisement
Question
Posted by: JCD | 2004/02/23

Calcium supplements making me ill

Hi I am 13 weeks pregnant & my gynae has given me nikiborn & B-Cal(calcium & magnisium) supplement. I have noticed that when I take the B-cal I feel like I have morning sickness all day & can not eat a thing, I some times miss lunch & supper in one day. I forgot to take it on one day & noticed the next day I was fine. I stopped taking the B-cal but I still take the nikiborn & i have spoken to my gynae but he says that the calcium is for the baby & that I should just take it.Is there something else I could take to supplement my calcium intake. Also it makes my mouth taste like acid all day. I am worried that my gynae did not help cos after I heard about poor Kate I am afraid that he might also not listern to my concerns.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try increasing the calcium in your diet. Milk and dairy products are good for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement